MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Model Number TYY-NNNNLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Drug Resistant Bacterial Infection (4553)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient developed a draining fistula from the submandibular incision.Culture samples were taken and confirmed the presence of (b)(6).The surgeon plans to remove these devices, treat the infection, and place revision devices later ( 2031049-2020-00087).
 
Event or Problem Description
The patient's left tmj devices are infected, and pending for removal.
 
Event or Problem Description
The surgeon removed this patient's left tmj devices due to infection.
 
Additional Manufacturer Narrative
The surgeon plans to place revision left tmj devices once the infection is resolved.Multiple mdrs were submitted (2031049-2020-00087).

Brand Name
PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Common Device Name
LEFT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key10709043
Report Number2031049-2020-00086
Device Sequence Number3259008
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLF0
UDI-Public+B004TYYNNNNLF0/$$3220101W54194
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model NumberTYY-NNNNLF
Device Catalogue NumberTYY-NNNNLF
Device Lot NumberW54194
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR